# SDR DALA1317400643

- Difficulty date: August 15, 2013
- Submitted: August 16, 2013
- Operation: Air carrier
- Aircraft: N643DL
- Make and model: Boeing 757232
- Aircraft serial: 23997
- Aircraft time: 82,883 hours, 36,404 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Lavatory
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAVATORY AFT RIGHT EMERGENCY LIGHT DAMAGED OR INOPERATIVE.  SECURED AFT RT LAVATORY EXTERIOR FWD EMERGENCY LIGHT ASSY.  OPS CHECKED NORMAL.
